Alert archive / Oregon / Gale Warnings in 2018
Gale Warning 30, NWS Medford, OR
NWS Medford, OR issued this gale warning at Aug 16, 2018, 2:20 PM PDT. It took effect at Aug 17, 2018, 11:00 AM PDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 16, 2018, 2:20 PM PDT (21:20 UTC)
- In effect from
- Aug 17, 2018, 11:00 AM PDT
- Expired
- Aug 18, 2018, 3:06 AM PDT
- In force
- 16 hr
- Issued by
- NWS Medford, OR
The text
As transmitted.
942 WHUS76 KMFR 162120 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 220 PM PDT Thu Aug 16 2018 PZZ356-171030- /O.CON.KMFR.SC.Y.0069.000000T0000Z-180819T1200Z/ /O.UPG.KMFR.GL.A.0021.180817T1800Z-180819T1200Z/ /O.NEW.KMFR.GL.W.0030.180817T1800Z-180819T0600Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- 220 PM PDT Thu Aug 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... ...GALE WARNING IN EFFECT FROM 11 AM FRIDAY TO 11 PM PDT SATURDAY... The National Weather Service in Medford has issued a Gale Warning...which is in effect from 11 AM Friday to 11 PM PDT Saturday. The Gale Watch is no longer in effect. * Winds: North 20 to 25 kt developing this afternoon into this evening. Winds will increase to 25 to 35 kt with gusts up to 45 kt by Friday afternoon, continuing through Saturday night. * Seas: Steep and wind driven 6 to 8 feet this afternoon, increasing to steep to very steep seas 7 to 11 feet by Friday afternoon. These steep to very steep seas will continue through Saturday evening. Steepest seas will occur Nesika Beach south beyond 5 nm from shore. * Areas affected: Small Craft Advisory conditions will develop across all areas this afternoon into Thursday evening, continuing into Friday. Friday and Saturday, gales and very steep and hazardous seas expected from Nesika Beach south beyond 5 nm from shore, with small craft advisory conditions elsewhere. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. && $$ PZZ376-171030- /O.CON.KMFR.SC.Y.0069.000000T0000Z-180819T1200Z/ /O.UPG.KMFR.GL.A.0021.180817T1800Z-180819T1200Z/ /O.NEW.KMFR.GL.W.0030.180817T1800Z-180819T1200Z/ Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 220 PM PDT Thu Aug 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... ...GALE WARNING IN EFFECT FROM 11 AM FRIDAY TO 5 AM PDT SUNDAY... The National Weather Service in Medford has issued a Gale Warning...which is in effect from 11 AM Friday to 5 AM PDT Sunday. The Gale Watch is no longer in effect. * Winds: North 20 to 25 kt developing this afternoon into this evening. Winds will increase to 25 to 35 kt with gusts up to 45 kt by Friday afternoon, continuing through Saturday night. * Seas: Steep and wind driven 6 to 8 feet this afternoon, increasing to steep to very steep seas 8 to 12 feet by Friday afternoon. These steep to very steep seas will continue through at least Saturday night. Steepest seas will occur Nesika Beach south beyond 5 nm from shore. * Areas affected: Small Craft Advisory conditions will develop across all areas this afternoon and evening, continuing into Friday. Friday afternoon through Saturday, gales and very steep and hazardous seas are expected from Nesika Beach south beyond 5 nm from shore, with small craft advisory conditions elsewhere. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. && $$ PZZ350-370-171030- /O.CON.KMFR.SC.Y.0069.180817T0000Z-180819T1200Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 220 PM PDT Thu Aug 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * Winds: North 15 to 20 kt gusting to 25 kt this evening, increasing to 20 to 25 kt with gusts to 30 kt Friday afternoon through Saturday night. * Seas: Steep and wind driven 6 to 8 feet. * Areas affected: Small Craft Advisory conditions will occur over all areas beginning this evening and continuing through Saturday night. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. && $$ http://www.weather.gov/medford
3 follow-up statements
105 WHUS76 KMFR 171000 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 300 AM PDT Fri Aug 17 2018 PZZ356-172300- /O.CON.KMFR.SC.Y.0069.000000T0000Z-180819T1200Z/ /O.CON.KMFR.GL.W.0030.180817T1800Z-180819T0600Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- 300 AM PDT Fri Aug 17 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT SATURDAY... * Winds: North 20 to 25 kt increasing to 25 to 35 kt with gusts up to 45 kt by this afternoon, continuing through Saturday night. * Seas: Steep and wind driven 6 to 8 feet increasing to steep to very steep seas 7 to 11 feet by afternoon. These steep to very steep seas will continue through Saturday evening. Steepest seas will occur Nesika Beach south beyond 5 nm from shore. * Areas affected: Gales and very steep and hazardous seas expected from Nesika Beach south beyond 5 nm from shore, with small craft advisory conditions elsewhere. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. && $$ PZZ376-172300- /O.CON.KMFR.SC.Y.0069.000000T0000Z-180819T1200Z/ /O.CON.KMFR.GL.W.0030.180817T1800Z-180819T1200Z/ Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 300 AM PDT Fri Aug 17 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT SUNDAY... * Winds: North 20 to 25 kt increasing to 25 to 35 kt with gusts up to 45 kt by afternoon, continuing through Saturday night. * Seas: Steep and wind driven 6 to 8 feet increasing to steep to very steep seas 8 to 12 feet by afternoon. These steep to very steep seas will continue through at least Saturday night. Steepest seas will occur Nesika Beach south. * Areas affected: Gales and very steep and hazardous seas are expected from Nesika Beach south, with small craft advisory conditions elsewhere. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. && $$ PZZ350-370-172300- /O.CON.KMFR.SC.Y.0069.000000T0000Z-180819T1200Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 300 AM PDT Fri Aug 17 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * Winds: North 15 to 20 kt gusting to 25 kt increasing to 20 to 25 kt with gusts to 30 kt this afternoon through Saturday night. * Seas: Steep and wind driven 6 to 8 feet. * Areas affected: Small Craft Advisory conditions will occur over all areas through Saturday night. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. && $$ http://www.weather.gov/medford
683 WHUS76 KMFR 172157 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 257 PM PDT Fri Aug 17 2018 PZZ356-181100- /O.EXT.KMFR.SC.Y.0069.000000T0000Z-180820T1200Z/ /O.CON.KMFR.GL.W.0030.000000T0000Z-180819T0600Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- 257 PM PDT Fri Aug 17 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY... * Winds: 25 to 35 kt with gusts up to 40 kt, continuing through Saturday night. * Seas: Steep and wind driven 7 to 11 feet. These steep to very steep seas will continue through Saturday evening. Steepest seas will occur Gold Beach south beyond 5 nm from shore. * Areas affected: Gales and very steep and hazardous seas expected from Gold Beach south beyond 5 nm from shore, with small craft advisory conditions elsewhere. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. && $$ PZZ376-181100- /O.EXT.KMFR.SC.Y.0069.000000T0000Z-180820T1200Z/ /O.CON.KMFR.GL.W.0030.000000T0000Z-180819T1200Z/ Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 257 PM PDT Fri Aug 17 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * Winds: 25 to 35 kt with gusts up to 40 kt, continuing through Saturday night. * Seas: Steep and wind driven seas 8 to 12 feet by afternoon. These steep to very steep seas will continue through at least Saturday night. Steepest seas will occur Gold Beach south. * Areas affected: Gales and very steep and hazardous seas are expected from Gold Beach south, with small craft advisory conditions elsewhere. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. && $$ PZZ350-370-181100- /O.CON.KMFR.SC.Y.0069.000000T0000Z-180819T1200Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 257 PM PDT Fri Aug 17 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * Winds: North 20 to 25 kt with gusts to 30 kt through Saturday night. * Seas: Steep and wind driven 6 to 8 feet. * Areas affected: Small Craft Advisory conditions will occur over all areas through Saturday night. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. && $$ http://www.weather.gov/medford
238 WHUS76 KMFR 181006 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 306 AM PDT Sat Aug 18 2018 PZZ376-182315- /O.CAN.KMFR.GL.W.0030.000000T0000Z-180819T1200Z/ /O.NEW.KMFR.SC.Y.0070.180818T1200Z-180821T0600Z/ /O.UPG.KMFR.SC.Y.0069.000000T0000Z-180820T1200Z/ /O.NEW.KMFR.SE.W.0039.180818T1200Z-180819T0000Z/ /O.NEW.KMFR.SW.Y.0052.180819T0000Z-180821T0600Z/ Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 306 AM PDT Sat Aug 18 2018 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT MONDAY... The National Weather Service in Medford has issued a Hazardous Seas Warning...which is in effect until 5 PM PDT this afternoon. A Small Craft Advisory has also been issued. This Small Craft Advisory is in effect until 11 PM PDT Monday. The Gale Warning has been cancelled. * Winds: 20 to 25 kt with gusts 30 to 35 kt, continuing through Monday. * Seas: Steep and wind driven seas 8 to 12 feet through this afternoon. These steep to very steep seas will be highest today. Steepest seas will occur Gold Beach south. Steep and wind driven seas will continue into Monday. * Areas affected: Very steep and hazardous seas are expected beyond 10 nm from Gold Beach south, with small craft advisory conditions elsewhere. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means very steep and hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. && $$ PZZ356-182315- /O.CAN.KMFR.GL.W.0030.000000T0000Z-180819T0600Z/ /O.NEW.KMFR.SC.Y.0070.180818T1200Z-180821T0600Z/ /O.CAN.KMFR.SC.Y.0069.000000T0000Z-180820T1200Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- 306 AM PDT Sat Aug 18 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT MONDAY... The National Weather Service in Medford has issued a Small Craft Advisory...which is in effect until 11 PM PDT Monday. The Gale Warning has been cancelled. * Winds: 20 to 25 kt with gusts to 30 kt, continuing through Monday. * Seas: Steep and wind driven seas 6 to 10 feet through this afternoon. These steep to very steep seas will be highest today. Steepest seas will occur Gold Beach south. Steep and wind driven seas will continue into Monday. * Areas affected: Nearly all areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. && $$ PZZ350-370-182315- /O.CAN.KMFR.SC.Y.0069.000000T0000Z-180819T1200Z/ /O.NEW.KMFR.SC.Y.0070.180818T1200Z-180819T0000Z/ /O.NEW.KMFR.SW.Y.0052.180819T0000Z-180821T0600Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 306 AM PDT Sat Aug 18 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT MONDAY... The National Weather Service in Medford has issued a Small Craft Advisory...which is in effect until 5 PM PDT this afternoon. A Small Craft Advisory for hazardous seas has also been issued. This Small Craft Advisory for hazardous seas is in effect from 5 PM this afternoon to 11 PM PDT Monday. * Winds: North 15 to 20 kt with gusts to 25 kt through Monday. Highest winds in the southern and outer waters * Seas: Steep and wind driven 6 to 8 feet. * Areas affected: Small Craft Advisory conditions will occur over the outer waters and southern inner waters through Monday. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. A Small Craft Advisory for hazardous seas means that waves will be steep enough to create a potential hazard to smaller vessels and inexperienced mariners. && $$ http://www.weather.gov/medford
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Aug 16, 2:12 PM PDT, 8 minutes earlier.
Area forecast discussion, Aug 16, 2:12 PM PDT, 8 minutes before
Area Forecast Discussion
National Weather Service Medford OR
212 PM PDT Thu Aug 16 2018
.DISCUSSION...A closed upper level low just off the coast is
beginning its trek inland this afternoon. Cumulus have already
developed over the Cascades, and as dynamics increases this
afternoon and evening, these will grow into thunderstorms. The
shear is all unidirectional speed shear, so storm organization is
unlikely, but the potential for stronger winds aloft to mix down
along with evaporative cooling due to the inverted-V nature of the
profile, could yield severe wind gusts. Hail is a possibility,
but I think wind is the main concern from a severe weather
perspective. Probably the bigger concern, given the historically
dry fuels and critical fire conditions, is the lightning these
storms may produce. We have a red flag warning out to cover this
potential from the Cascades across northern Klamath and Lake
counties. Cumulus fields are also developing farther east and
south down into Modoc County, so we've inserted slight chance pops
in these areas. I wouldn't expect significant lightning there,
but a few strikes are possible.
Stable air moves in behind the trough tomorrow, so we don't expect
any more thunderstorms. However, there always seems to be some
fire weather concern around here in the summer, and tomorrow it
will be winds and low humidity. Gusty winds associated with the
trough and low humidities could pose concerns to crews battling
new fires that have started on the east side tomorrow. At the same
time, an upper ridge will build in from the west and a surface
thermal trough develops underneath along the coast. This will lead
to offshore flow over the coast and adjacent mountains along with
moderate to poor humidity recoveries tomorrow night into
Saturday. It looks like this peaks Saturday morning, but some
semblance of the thermal trough remains into Sunday. The rest of
us can expect hotter drier weather this weekend, smoke dependent.
Speaking of smoke, there is finally some hope at clearing the
smoke out of some areas. High resolution smoke models show an
improvement as that trough moves through and the winds aloft turn
a little more westerly. By later tomorrow, these models show smoke
being pushed off to the southeast, and this will allow areas not
immediately downwind of the fires to improve. This may include the
Rogue Valley, but it will be close.
Medium range models remain consistent in showing another closed
low dropping in over us late this weekend into early next week.
While the models are not very excited about thunderstorms with
this trough, it's hard to imagine an upper trough coming through
in August that doesn't produce some convection. We inserted a
slight chance for thunderstorms over the north Cascades Sunday and
Monday just to start trending in that direction. -Wright
&&
.AVIATION...For the 16/18Z TAFs...Over the coastal waters and
along the coast...IFR/MFR cigs will persist this afternoon,
although some areas may briefly clear to VFR. This evening expect
IFR cigs and MVFR visibilities to become widespread along the
coast and into the coastal valleys, continuing into Friday
morning. Over the Umpqua Basin...conditions are expected to be
mainly VFR. Local MVFR cigs are expected possible late tonight
into early Friday morning, mainly for areas northwest of KRBG near
Elkton. Over the remainder of the area...Areas of MVFR/IFR vsbys
in smoke will persist through Friday morning. There will be a
slight chance of afternoon and evening thunderstorms from around
Crater Lake/Diamond Lake northeast and eastward. Gusty winds are
possible near thunderstorms. -CC
&&
.MARINE...Updated 200 PM PDT Thursday 16 August 2018...A thermal
trough along the coast will strengthen and allow gusty north winds
and steep seas to develop over the waters this afternoon into this
evening. Small craft advisory conditions, will first develop over
the waters south of Cape Blanco through this afternoon, then will
expand over most the waters this evening. These conditions will
continue into Friday morning, then winds and seas will increase
further Friday afternoon. Friday afternoon through Saturday night,
gales and very steep hazardous seas are expected from Nesika
Beach southward, mainly beyond 5 nm from shore, with small craft
advisory level conditions expected elsewhere. Gusty north winds
and a mix of steep to very steep seas may linger over the waters
into Sunday then conditions will gradually improve Sunday night
into Monday. -CC
&&
.FIRE WEATHER...Updated 1:00 PM Thursday August 16th...Cumulus
buildups are starting east of Lake County and along the Cascade
Crest. This is due to an upper trough which will push into the area
this afternoon and evening. As previously discussed, the dynamics be
much better for thunderstorms to occur, mainly from around the
Cascade crest (near and north of Crater Lake) northeastward across
northern Klamath and Lake Counties. A Red Flag warning remains in
effect from 11 am PDT today through 11 pm PDT this evening for
abundant lightning on dry fuels for portions of fire zones 617, 623,
624 and 625. Please see the RFWMFR product for specific details. Due
to the favorable dynamics, thunderstorms that develop today will
have the ability to sustain themselves and produce plenty of
lightning along with gusty outflow winds and hail. COnvection should
be mainly east of the current large fires with incident
meteorologists, but these storms could impact the Timber Crater 6
and 10 fires as well as the Watson Creek fire near Paisley.
Gusty winds will also occur in advance of the trough regardless of
convection. We're expecting gusty winds this afternoon and again
tomorrow afternoon for portions of southern Klamath and southwestern
Lake Counties as well as for northern Modoc County. Humidity in
these areas will bottom out in the 10-15% range, so any new or
existing fires (like the Stone Fire in Modoc County) will have the
ability spread quickly. We won't quite meet red flag warning
conditions, but we are continuing to headline this in the Fire
Weather Planning forecast.
After the trough pushes east of the area Friday, we expect a thermal
trough to develop in northern California and along the coast Friday
night through Saturday night. This will bring a period of offshore
winds (from the northeast) and poor to moderate humidity recoveries
to the mid-slopes/ridges. This has already been occurring per the
Natchez Fire, and have significantly decreased recoveries for areas
above 3000 feet in the Coastal Range and Western Siskiyou County.
This change only affects the Natchez fire. Peak offshore winds will
be Friday night into Saturday morning, but it will last into Sunday
morning as well. The winds will be too light, so we won't reach red
flag criteria here either, but it is worth headlining in the FWF.
The thermal trough pushes inland and the offshore winds ease Sunday.
The next upper trough/low will move into the area Sunday into early
next week. We are adding a slight chance for thunderstorms in the
Cascades from Crater Lake northward on Monday, but it is worth
staying tuned as the thunderstorm chances will likely change over
the weekend. -Schaaf/Spilde
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Red Flag Warning until 11 PM PDT this evening for
ORZ617-623>625.
CA...None.
Pacific Coastal Waters...Small Craft Advisory until 5 AM PDT Sunday for
PZZ350-356-370-376.
Gale Warning from 11 AM Friday to 11 PM PDT Saturday for
PZZ356-376.The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 10:30 PM PDT | Red Flag Warning | MFR | Douglas, Harney, Jackson, Klamath, Lake, Lane | 22 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.